MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the premature ventricular contraction procedure, communication issues with the amplifier which could not be resolved resulted in the procedure being cancelled.There were intermittent ¿amplifier is disconnected¿ messages.There were no error messages under communication test field.The fiber optic and the media converter were replaced but the issue was not resolved and the procedure was cancelled.
 
Additional Manufacturer Narrative
Corrected data: a3, b5.Additional information: g1.
 
Event or Problem Description
Follow up report needed to include patient information and updated event description.During the premature ventricular contraction procedure, communication issues with the amplifier which could not be resolved resulted in the procedure being cancelled.The patient was on the table but prior to gaining access, it was noted there were intermittent ¿amplifier is disconnected¿ messages.There were no error messages under communication test field.The fiber optic and the media converter were replaced but the issue was not resolved and the procedure was cancelled with no adverse consequences to the patient.The procedure has been rescheduled.
 
Additional Manufacturer Narrative
One claris¿ amplifier 56 channel was received for evaluation.The reported event was able to be duplicated by power-on-self-test (post) sequencing.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the single board computer.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
**udi related data quality updates only.**.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18356135
Report Number2184149-2023-00250
Device Sequence Number6408233
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public(01)05415067001696(21)15792953(10)6729345
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number6729345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/14/2023
01/15/2024
06/10/2024
07/10/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/10/2024
02/01/2024
06/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale